Open Access
Translator Disclaimer
2013 Optimality Condition and Wolfe Duality for Invex Interval-Valued Nonlinear Programming Problems
Jianke Zhang
J. Appl. Math. 2013(SI07): 1-11 (2013). DOI: 10.1155/2013/641345

Abstract

The concepts of preinvex and invex are extended to the interval-valued functions. Under the assumption of invexity, the Karush-Kuhn-Tucker optimality sufficient and necessary conditions for interval-valued nonlinear programming problems are derived. Based on the concepts of having no duality gap in weak and strong sense, the Wolfe duality theorems for the invex interval-valued nonlinear programming problems are proposed in this paper.

Citation

Download Citation

Jianke Zhang. "Optimality Condition and Wolfe Duality for Invex Interval-Valued Nonlinear Programming Problems." J. Appl. Math. 2013 (SI07) 1 - 11, 2013. https://doi.org/10.1155/2013/641345

Information

Published: 2013
First available in Project Euclid: 14 March 2014

zbMATH: 06950797
MathSciNet: MR3142560
Digital Object Identifier: 10.1155/2013/641345

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.2013 • No. SI07 • 2013
Back to Top